# SDR 97ZZZX463

- Difficulty date: December 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hamstd 14SF5
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: SFA13M1R0A
- Condition: Cracked
- Location: Pin Boss
- Part time: 14,397 hours
- Component: Hamstd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE WAS RECEIVED FOR A MAJOR INSPECTION.  DURING DYE CHECK OF THE BLADE SHANK AS REQUIRED DURING MI, TWO LINEAR INDICATIONS WERE FOUND AND VERIFIED WITH FLUORESCENT PENETRANT INSPECTION.  BOTH INDICATIONS WERE ON THE BLADE PIN BOSS AREA. ONE IS ON THE THRUST WASHER SURFACE AND IS APPROXIMATELY .1875 INCH IN LENGTH.  THE OTHER INDICATION IS JUST BELOW THE THRUST WASHER SURFACE AND IS APPROXIMATELY .2187 INCH IN LENGTH.  THESE INDICATIONS ARE LOCATED APPROXIMATELY 90 DEGREES IN RESPECT TO EACH OTHER.
